... swelling, redness. It is very uncorftable. What should i do
Are you taking about a vaginal discharge and itchiness? It is likely unrelated to the Propranolol. it sounds like you may have a vaginal infection of some kind. I would recommend that you see your GYN for a diagnosis as soon as you can get in. Let them know when you call that you are symptomatic so they get you in asap. In the meantime, you can try a little cortisone cream on the outside (dont insert any of it into the vagina-just use it on the external areas) which may help relieve some of the itching. Do not douche!! Douching will just make it worse because it upsets the balance of the vagina. There is almost NEVER a good reason to douche unless the GYN tells you to do so. Douching kills good bacteria and changes the pH of the vagina which lets all kinds of things get out of hand like bad bacterias, fungus etc. All you should do it keep the external tissues clean with mild soap and water. The internal tissues are self cleaning for the most part as long as the conditions are healthy. Something has upset that balance and allowed something unwanted to grow. Propranolol doesnt usually affect anything to do with vaginal health. Your GYN can check to see if your infection is bacterial or fungal and give you medicine to treat appropriately. Try not to scratch and drink plenty of water to keep the urethra and bladder well flushed so that you dont get a UTI as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 1 answer
Posted 28 Oct 2011 • 1 answer
Posted 1 Feb 2012 • 1 answer
Posted 9 Apr 2016 • 1 answer
I have a creamy mucus like vaginal discharge,slightly itchy and enlarged lymph on the groin..is this
Posted 10 Jun 2016 • 0 answers